Differential and Integral Equations

The structure of the critical set in the mountain-pass theorem for nondifferentiable functions

Giuseppina Barletta and Salvatore A. Marano

Full-text: Open access

Abstract

The critical set generated by the Mountain-Pass Theorem involving functionals which are the sum of a locally Lipschitz continuous function and a convex, proper, lower semicontinuous function is studied. The classical Pucci-Serrin structure theory is reformulated in this framework.

Article information

Source
Differential Integral Equations, Volume 16, Number 8 (2003), 1001-1012.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060581

Mathematical Reviews number (MathSciNet)
MR1989599

Zentralblatt MATH identifier
1033.49026

Subjects
Primary: 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56]
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Barletta, Giuseppina; Marano, Salvatore A. The structure of the critical set in the mountain-pass theorem for nondifferentiable functions. Differential Integral Equations 16 (2003), no. 8, 1001--1012. https://projecteuclid.org/euclid.die/1356060581


Export citation